MAUDE Adverse Event Report: PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST

PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST
Catalog Number 1021720000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sample (b)(6) from "(b)(6)" was tested with serology.The test result was positive (s+) which contrasted with the molecular typing performed on (b)(6) 2024 and on (b)(6) 2025, using the id core xt assay which provided negative results (s-) with id core xt analysis software v3.0.5.

Brand Name
ID CORE XT
Common Device Name
ANTIGEN GENOTYPING TEST
Manufacturer (Section D)
PROGENIKA BIOPHARMA, S.A
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP  48160
Manufacturer Contact
jokin amo
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP   48160
MDR Report Key21408693
Report Number3006413195-2025-00003
Device Sequence Number20894173
Product Code PEP
UDI-Device Identifier08437013457019
UDI-Public(01)08437013457019(17)250926(10)0203000039
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BP170154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Catalogue Number1021720000
Device Lot Number0203000039
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown